# SDR CA020708001

- Difficulty date: July 5, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 31,179 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fitting
- Condition: Misinstalled
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT ALERT SB A8-28-33, IT WAS DISCOVERED THAT ONE OF THE WIGGINS FITTING UNDER ACCESS PANEL 624CT(RT WING OUTBOARD PANEL) WAS INSTALLED BACKWARDS. THERE WAS NO DAMAGE TO THE STIFFNERS ON THE UNDERSIDE OF THE PANEL, WIGGINS FITTING WAS REPOSITIONED FOR CORRECT ORIENTATION AND AIRCRAFT RELEASED FOR SERVICE.
